# SDR SWAA2021111843193

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737*
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOC. FUEL BOOST PUMP AREA L: 1.25 IN; W: 0.50 IN IFSS 120 APROX AND WBL 88.24 APROX AT LT WING. EVALUATED REWORKED AREA LOCATED FRONT SPAR WEB FUEL BOOST PUMP UPPER AREA IFSS 120 APROX AND WBL 88.24 APROX AT LT WING AND FOUND WITHIN LIMITS IAW B737-700 SRM 57-20-10-1A-3 PARAGRAPH 5.D TABLE 101. MAXIMUM DAMAGE DEPTH : 0.119INCH HOLE AREA LOSS: 0.0299 INCH INITIAL AREA LOSS: 0.212 INCH AND FINAL AREA LOSS: 0.183 INCH. PERFORMED FUEL LEAK CHECK ON REPAIR AREA FRONT SPAR WEB LOC. FUEL BOOST PUMP AREA IFSS 120 APPROX AND WBL 88.24 APROX AT LT WING AND NO LEAK FOUND I.A.W. A.M.M. 28-11-00-400-801.
